# SDR JGVR0250703001

- Difficulty date: July 3, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N334QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800164
- Aircraft time: 14,787 hours, 9,770 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED CORRODED AREAS OF THE LH AND RH AFT WING SPARS LOCATED IN THE MAIN LANDING GEAR WHEEL WELLS, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. CLEANED, TREATED, PRIMED AND TOPCOATED PER NETJETS REQUEST FOR TECHNICAL SERVICES REPORTS.
